# SDR ASAA2012072592606

- Difficulty date: July 2, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 17,259 hours, 5,535 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Part number: 5906067
- Condition: Popped
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG DELTA POPPED.   PERFORMED FIM TASK 24-11-00-810-803. COMPLETED TASK CARD 78273000, NO FMC / CDU FAULTS NOTED. COMPLETED TASK CARD 78424000.  NR 1 IDG SCAVENGE AND CHARGE FILTERS INSPECTION HAD NO VISIBLE PARTICLES.  R & R NR 1 IDG SCAVENGE AND CHARGE FILTERS IAW AMM 24-11-41-400-801. RESET NR 1 IDG DPI.  RAN NR 1 ENGINE AT IDLE AND LEAK CHECKED GOOD.  DPI REMAINED SET. THIS IS FIRST DPI OCCURENCE AND RESET DECAL REFLECTS THE SAME.
